A modification of the Sturm's theorem on separating zeros of solutions of a linear differential equation of the 2nd order
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 17 (1978) no. 1, pp. 27-33
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1978_17_1_a2,
author = {Laitoch, Miroslav},
title = {A modification of the {Sturm's} theorem on separating zeros of solutions of a linear differential equation of the 2nd order},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {27--33},
year = {1978},
volume = {17},
number = {1},
mrnumber = {0554033},
zbl = {0429.34011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a2/}
}
TY - JOUR AU - Laitoch, Miroslav TI - A modification of the Sturm's theorem on separating zeros of solutions of a linear differential equation of the 2nd order JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1978 SP - 27 EP - 33 VL - 17 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a2/ LA - en ID - AUPO_1978_17_1_a2 ER -
%0 Journal Article %A Laitoch, Miroslav %T A modification of the Sturm's theorem on separating zeros of solutions of a linear differential equation of the 2nd order %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1978 %P 27-33 %V 17 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a2/ %G en %F AUPO_1978_17_1_a2
Laitoch, Miroslav. A modification of the Sturm's theorem on separating zeros of solutions of a linear differential equation of the 2nd order. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 17 (1978) no. 1, pp. 27-33. http://geodesic.mathdoc.fr/item/AUPO_1978_17_1_a2/